Publikacje

dr Katarzyna Chmielewska

  • Chmielewska Katarzyna; Maliszewski Aleksander Infinite products of quasi-continuous functions. Topology Appl.156 (2009), no.18,15

dr Zbigniew Duszyński

  • Duszyński, Zbigniew On pre-semi-open mappings. Int. J. Math. Game Theory Algebra 17 (2009), no. 5-6, 255—267 2
  • Duszyński, Zbigniew Weak forms of open mappings and $\alpha$-topology. Tatra Mt. Math. Publ. 42 (2009), 1--10. 2
  • Duszyński, Zbigniew Weakly connected subsets. Missouri J. Math. Sci. 21 (2009), no. 2, 111--119. 2
  • Duszyński, Zbigniew Functions and regularity of topological spaces. Tamkang J. Math. 40 (2009), no. 1, 67--75. 2
  • Duszyński, Zbigniew On $s$s-closedness and $\scr S$S-closedness in topological spaces. Mat. Vesnik 62 (2010), no. 3, 199–214,
  • Duszyński, Zbigniew On quasi ϰ- closed subspaces. Ricerche mat. (2010) 59, 187 - 197
  • Duszynski, Zbigniew Functions and Baire spaces. Kragujevac J. Math. 35 (2011), no. 1, 5–12,
  • Duszyński, Zbigniew β-connectedness and S-connectedness of topological spaces. Mat. Vesnik 63 (2011), no. 2, 115–126.
  • Duszyński, Zbigniew On some classes of sets in extremally disconnected spaces. Demonstratio Math. 44 (2011), no. 1, 169–180.  9 punktów

prof. dr hab. Lech Górniewicz

  • Djebali, Smaïl; Górniewicz, Lech; Ouahab, Abdelghani - First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets. (English summary) Math. Comput. Modelling 52 (2010), no. 5-6, 683–714.
  • Abbas, Saïd; Benchohra, Mouffak; Gòrniewicz, Lech Existence theory for impulsive partial hyperbolic functional differential equations involving the Caputo fractional derivative. (English summary) Sci. Math. Jpn. 72 (2010), no. 1, 49–60.
  • Djebali, Smaïl; Górniewicz, Lech; Ouahab, Abdelghani Topological structure of solution sets for impulsive differential inclusions in Fréchet spaces. Nonlinear Anal. 74 (2011), no. 6, 2141–2169.
  • Stanisław Brzychczy, Lech Górniewicz , continuous and discrete models of neutral systems in infinite – dimensional abstract spaces, Neurocomputing, 74(2011), 2711 – 2715, 20 punktów
  • Andres Jan; Górniewicz Lech; Fixed point theorem an admissible multiretracts applicable to dynamic systems; Fixed Point Theory; vol. 2; issue 2; 255 – 264, 2011 - monografia
  • Said Abbas, Mouffan Benchohra, Lech Górniewicz; Fractional order impulsive partial hyperbolic differential inclusions with variable times; Discussiones Mathematicae, Differential Inclusions, Control and Optimization, 31 (2011) 91 – 114;  9 punktów

prof. dr hab. Zbigniew Grande

  • Grande, Zbigniew On a subclass of the family of Darboux functions. Colloq. Math. 117 (2009), no. 1, 95--104.
  • Grande, Zbigniew On the prolongation of restrictions of Baire 1 functions to functions which are quasicontinuous and approximately continuous. Colloq. Math. 114 (2009), no. 2, 237--243.
  • Grande Zbigniew, ON SEPARATELY APPROXIMATELY CONTINUOUS FUNCTIONS, ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING,   Volume: 35  Issue: 1D Pages: 51-56,   Published: 2010
  • Grande, Zbigniew On the almost monotone convergence of sequences of continuous functions. Cent. Eur. J. Math. 9 (2011), no. 4, 772–777. 13 punktów
  • Grande Zbigniew, On some equations y’(x)=f(x, y(h(x)+g(y(x)))). Discussiones Mathematicae, Differential Inclusions, Control and Optimization, 31 (2011) 173 – 182;  9 punktów

dr Jolanta Kosman

  • Kosman, Jolanta; Maliszewski, Aleksander; Quotients of Darboux-like functions. (English summary) Real Anal. Exchange 35 (2010), no. 1, 243–251.
  • Kosman, Jolanta Quotients of peripherally continuous functions. Cent. Eur. J. Math. 9 (2011), no. 4, 765–771, 13 punktów

dr Marcin Kowalewski

  • Marcin Kowalewski, Separating sets by quasi-continuous functions, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 53 (2005) 299--303
  • Marcin Kowalewski, Aleksander Maliszewski, Separating sets by Darboux quasi-continuous functions, Topology and its Applications, 155 (2008) 1990-1995
  • Marcin Kowalewski, Aleksander Maliszewski, Separating sets by Darboux cliquish functions, Topology and its Applications, 191 (2015) 10-15
  • Marcin Kowalewski, Paulina Szczuka, Separating sets by Świątkowski functions, Quaestiones Mathematicae (2015) przyjęte do druku

dr Maciej Maciejewski

  • Maciejewski, M.; Prószyński, A. Mappings of degree 5. I. Colloq. Math. 117 (2009), no. 2, 223--242. 6

dr Mariola Marciniak

  • Marciniak, Mariola On the path Darboux property. Real Anal. Exchange 34 (2009), no. 2, 531--540. 2

dr hab. Andrzej Prószyński, prof. nadzw.

  • Maciejewski, M.; Prószyński, A. Mappings of degree 5. I. Colloq. Math. 117 (2009), no. 2, 223--242. 6

dr Waldemar Sieg

  • Sieg, Waldemar Maximal classes for the family of quasi-continuous functions with closed graph. Demonstratio Math. 42 (2009), no. 1, 41--45. 6
  • Wójtowicz, Marek; Sieg, Waldemar P-spaces and an unconditional closed graph theorem. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 104 (2010), no. 1, 13–18,
  • Sieg, Waldemar Functions represented as sums of two quasicontinuous functions with a closed graph. J. Math. Anal. Appl. 361 (2010), no. 2, 558–565,
  • M. Wójtowicz, W. Sieg, Affine extensions of functions with a closed graph, Opuscula Math., 35, no. 6 (2015), 973-978.

dr Ewa Strońska

  • Strońska, Ewa On E-continuity and E-minimality of multifunctions of two variables. Demonstratio Math. 42 (2009), no. 1, 47--52. 6

dr Piotr Sworowski

  • Sworowski, Piotr Integration with one-dimensional space of gauges. Taiwanese J. Math. 15 (2011), no. 1, 381–394, 27 punktów
  • Sworowski, Piotr On Riemann – Type Definition for the Wide Denjoy Integral, Rend. Sem. Mat. Univ. Padova vol. 126(2011),175 – 200, 13 punktów

dr Paulina Szczuka

  • Szczuka Paulina The connectedness of arithmetic progressions in Furstenberg’s, Golomb’s and Kirch’s topologies. Demonstratio Mathematica, vol. XLIII no. 4, 2010
  • Szczuka, Paulina Sums and products of extra strong Świa̧tkowski functions. Tatra Mt. Math. Publ. 49 (2011), 71–79,
  • Szczuka, Paulina Maximums of upper semicontinuous strong Świa̧tkowski functions. Demonstratio Math. 44 (2011), no. 1, 59–65.  9 punktów

 dr hab. Marek Wójtowicz, prof. nadzw.

  • Wójtowicz, Marek; Skonieczna, Marta Appendix to the note ``The structure of the set of numbers with the Lehmer property'' [ MR2427070]. C. R. Math. Acad. Sci. Paris 347 (2009), no. 19-20, 1111--1114.  20
  • Grytczuk, Aleksander; Wójtowicz, Marek The algebraic structure of the set of solutions to the Thue equation. J. Number Theory 130 (2010), no. 7, 1480–1487
  • Wójtowicz, Marek; Sieg, Waldemar P-spaces and an unconditional closed graph theorem. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 104 (2010), no. 1, 13–18,
  • Ferrer, Jesús; Wójtowicz, Marek The controlled separable projection property for Banach spaces. Cent. Eur. J. Math. 9 (2011), no. 6, 1252–1266, 13 punktów
  • Ferrer, Jesús; Kąkol, Jerzy; López Pellicer, Manuel; Wójtowicz, Marek On a three-space property for Lindelöf Σ-spaces, (WCG)-spaces and the Sobczyk property. Funct. Approx. Comment. Math. 44 (2011), part 2, 289–306. ISBN: 978-83-232-2287-3, 9 punktów
  • Wójtowicz, Marek Another proof on the existence of Mertens's constant. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 2, 22–23. 13 punktów
  • M. Wójtowicz, W. Sieg, Affine extensions of functions with a closed graph, Opuscula Math., 35, no. 6 (2015), 973-978.
Uniwersytet Kazimierza Wielkiego, Instytut Matematyki,

ul. Weyssenhhoffa 11, 85-072 Bydgoszcz, tel. +52 341 90 01